# SDR VNAA2017021400021

- Difficulty date: February 14, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 32,034 hours, 23,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 895305
- Part serial: D280
- Condition: Faulted
- Location: Mlg Prox Sensor
- Part time: 28,949 hours, 20,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONICS UNIT.
